MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGE DRIVE - CP22; CARDIOPULMONARY BYPASS PUMP SPEED CONTROL

SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGE DRIVE - CP22; CARDIOPULMONARY BYPASS PUMP SPEED CONTROL
Model Number QCD22
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump communication error.Pump replaced.
 
Event or Problem Description
Communication issue of cp22 motor driver.The cp22 driver and cable was replaced and eliminated the issue.The patient was not affected by this incident.

Brand Name
QUANTUM CENTRIFUGE DRIVE - CP22
Common Device Name
CARDIOPULMONARY BYPASS PUMP SPEED CONTROL
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham rd east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
colleen powell
harrier4, meteor business park
cheltenham rd east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key15986505
Report Number3006073153-2022-00004
Device Sequence Number15004956
Product Code DWA
UDI-Device Identifier05060434421838
UDI-Public5060434421838
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K192838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCD22
Device Catalogue Number51-000061-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown